# SDR MWEA98370

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Condition: Discharegd
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST SECTION OF FLOOR TRACK LIGHTING WOULD NOT LIGHT UP.  MAINTENANCE REMOVED AND REPLACED FIRST SECTION FLOOR TRACK EMERGENCY BATTERY PACK.
